Deafness feelings effect of Mirena

We have 1372 consumer reports for Mirena. Deafness feelings effect occurred in 1%.

Patients statistics on Deafness feelings side effect for Mirena

Female
Male

Average weight in Lbs
155.15
0

Average height in Ft
5′ 6″
0

Average age
44
0

Mirena Circle Diagram 11 consumers of 1372 reported about Deafness feelings

  1. Adrianne B. Evans says:
    5.0 rating

    I had the third Mirena spiral inserted in June 2010, as it was recommended to me by my doctor so. The onset was bearable, a little stomachache, little spotting. After a few weeks I was physically so bad that I googled my complaints. I came across this forum and I got a light on. So decided to the doctor with the desire to remove the spiral again. With my request, I fell on deaf ears, the Mirena was well tolerated, my complaints came from private stress and my physical work. The doctor talked me into the spiral (cost so much, I would have a bad conscience to you.) But if I really wanted it then I should come back. Okay, I thought, hasty decisions may not be good. By now it has become March 2011 and my various complaints have not improved. I count on what bothers me, what I feel worst first: Constant tiredness and listlessness (every activity is a torment, I have to get myself up to everything), constant exhaustion, almost every day tension or pain in the chest (lately with pain up to under the armpits), mild nausea, loss of libido, often headache, a dripping nose all year round (allergy tests were negative), pain in the groin with pulling up to the legs (heavy legs), numb hands, dry skin. Yesterday I was back at the doctor and I have the Mirena removed, she tried not even to persuade me again. By the way, everywhere you will find in this practice Mirena advertising, In the waiting room various brochures, in the hall, in the treatment room. A rogue of evil thinks …. Now I’m curious how I’m going in the next few weeks, I hope the veil of fatigue and pain is lifting!

  2. Carol C. Rose says:
    4.5 rating

    Mirena for Bleeding

    Caution: The Mirena has caused ischemia-like symptoms in me. Especially in the last third I had increasing circulatory problems, numbness or feelings of weakness in arms and legs, threatening respiratory distress, rapid heartbeat and panic attacks especially at night, but increasingly also during the day, so that I felt suddenly as disabled and almost incapacitated for work, as if I were close to a stroke or would have suffered one already. Motorically, I became quite insecure and often had dizzy spells. In addition, I suddenly developed high blood pressure, which was something completely new to me. My internist put me on beta-blockers and cortisone, which had relieved the respiratory distress, but not the remaining symptoms. Since the only change in the last months was the Mirena, I let them remove me to act on the exclusion principle. It was discovered that she had slipped and probably also was possibly defective and thus possibly had overdosed an overdose of levonorgestrel and had caused a kind of poisoning. My internist, as well as my ENT doctor, both said that the severe and sudden symptoms in me might very well have something to do with the Mirena, and that they are quite systemic, that is, that the active ingredients get into the blood. In the 1-2 days after pulling the Mirena, the symptoms were still extreme, then abruptly after. 1 month later I was almost completely stabilized and normal again. I learned from the doctors that there is a risk of thrombosis in the case of the Mirena. So dear women, please do not naively approach this product, because it is not harmless as well as some pills.